# SDR SWAA2013021912752

- Difficulty date: February 15, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 69,547 hours, 59,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545834
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BS 328 AND LBL 45 FLOOR STRUCTURE PAX CABIN.  REPLACED WEB LOCATED BS 328 AND LBL 45 FLOOR STRUCTURE PAX CABIN IAW SRM B737-300 51-40-02, 51-10-02 ITEM 8 AND DWG 65-45834.
